×

The measure algebra of a locally compact hypergroup. (English) Zbl 0241.43003


MSC:

43A10 Measure algebras on groups, semigroups, etc.
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Richard Askey, Orthogonal polynomials and positivity, Math. Centrum Amsterdam Afd. Toegepaste Wisk. Rep. TW 112 (1969), ii+34. · Zbl 0188.12402
[2] A. P. Dietzman, On the multigroups of complete conjugate sets of elements of a group, C. R. (Doklady) Acad. Sci. URSS (N.S.) 49 (1946), 315 – 317. · Zbl 0061.02204
[3] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. · Zbl 0084.10402
[4] Charles F. Dunkl, Operators and harmonic analysis on the sphere, Trans. Amer. Math. Soc. 125 (1966), 250 – 263. · Zbl 0161.33901
[5] Charles F. Dunkl and Donald E. Ramirez, Topics in harmonic analysis, Appleton-Century-Crofts [Meredith Corporation], New York, 1971. Appleton-Century Mathematics Series. · Zbl 0227.43001
[6] George Gasper, Linearization of the product of Jacobi polynomials. I, Canad. J. Math. 22 (1970), 171 – 175. · Zbl 0191.35002
[7] Irving Glicksberg, Convolution semigroups of measures, Pacific J. Math. 9 (1959), 51 – 67. · Zbl 0088.02903
[8] A. Grothendieck, Critères de compacité dans les espaces fonctionnels généraux, Amer. J. Math. 74 (1952), 168 – 186 (French). · Zbl 0046.11702
[9] I. Hirschman, Harmonic analysis and ultraspherical polynomials, Proc. Conference on Harmonic Analysis, Cornell University, Ithaca, N.Y., 1956.
[10] Satoru Igari and Yoshikazu Uno, Banach algebra related to the Jacobi polynomials, Tôhoku Math. J. (2) 21 (1969), 668 – 673; correction, ibid. (2) 22 (1970), 142. · Zbl 0192.48402
[11] B. M. Levitan, The application of generalized displacement operators to linear differential equations of the second order, Uspehi Matem. Nauk (N.S.) 4 (1949), no. 1(29), 3 – 112 (Russian).
[12] M. A. Naĭmark, Normed rings, GITTL, Moscow, 1956; rev. ed., English transl., Noordhoff, Groningen, 1964. MR 19, 870; MR 34 #4928. · Zbl 0073.08902
[13] David L. Ragozin, Central measures on compact simple Lie groups, J. Functional Analysis 10 (1972), 212 – 229. · Zbl 0286.43002
[14] Daniel Rider, Central idempotent measures on unitary groups, Canad. J. Math. 22 (1970), 719 – 725. · Zbl 0213.31401
[15] M. Rosenblatt, Limits of convolution sequences of measures on a compact topological semigroup, J. Math. Mech. 9 (1960), 293 – 305. · Zbl 0099.34302
[16] D. Vere-Jones, Finite bivariate distributions and semigroups of non-negative matrices., Quart. J. Math. Oxford Ser. (2) 22 (1971), 247 – 270. · Zbl 0215.40201
[17] Richard Askey and Isidore Hirschman Jr., Weighted quadratic norms and ultraspherical polynomials. I, Trans. Amer. Math. Soc. 91 (1959), 294 – 313. · Zbl 0199.46701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.